# SDR SWAA2023080974772

- Difficulty date: July 4, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL IN UPPER AFT RADIUS BS 947 RBL 17 WL 179<[01] VERIFIED APPLICABILITY OF SRM 53-70-53-01-2 IDENTIFICATION 2 - SECTION 47 AND SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.;[02] VERIFIED ITEM 1 CORRECTIVE ACTIONS.;[03] MEASURED CRACK ON INTERCOSTAL IS 1;100' AND IS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2; FIG. 103. REMOVED ACB INTERCOSTAL FROM BS 727 TO BS 747; RBL 17 IAW SRM 51-40-02-0G-0. UPDATED MEASUREMENT TABLE.;[04] VERIFIED OUT OF LIMITS.;[05] VERIFIED ITEM 1 CORRECTIVE ACTIONS.;[06] VERIFIED ITEM 3 CORRECTIVE ACTIONS.;[07] LOCATED AND DRILLED NEW INTERCOSTAL P/N 147A7500-22 IAW SRM 51-40-05-0G-0; AN DWG. # 147A7500; REV. -.;[08] REQ. OK TO INSTALL NEW INTERCOSTAL.;[09] VERIFIED CORRECTIVE ACTION 7.  OK TO INSTALL;[10] OK TO TREAT AND PRIME;[11] ENTERED IN ERROR;[12] INSTALLED NEW INTERCOSTAL P/N 147A7500-22 IAW SRM 51-40-02-0G-0; AND DWG. # 147A7500; REV. -.;[13] VERIFIED CORRECTIVE ACTION 12;[14] VERIFIED MEASUREMENT TABLE
